# SDR DHL9971226C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 62529687
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG WING DOOR ACTUATOR ARM SUPPORT FITTING CORRODED AT UPPER FWD CORNER  MOUNT FASTENER WORN ON LUG.  REMOVED FITTING AND REPLACED PER S/B 32A-0384.
